A member asked:

I drank lortab last night for pain with the teeth extractions and i feel very nauseous this morning is that normal?

4 doctors weighed in across 2 answers

Yes: Lortab contains hydrocodone which is an opioid. Common reactions are nausea and vomiting, constipation, dizziness, and drowsiness.

Answered 12/29/2016

5.4k views

Thank

Yes: Some medications, like narcotic pain meds, can cause you to feel nauseous. The stress from the procedure, medications and swallowing some mucous and blood will upset you normal balance. Try to keep something on the stomach, bland(like toast and tea), and allow yourself to recover. It will pass. If it continues for a few days let your doctor know.

Answered 3/26/2013

5.4k views

Thank

Related Questions

A member asked:

When can you resume drinking out of a straw after wisdom teeth extraction?

14 doctors weighed in across 5 answers

A member asked:

Why am i not supposed to be drinking through a straw after tooth extraction?

7 doctors weighed in across 2 answers

A member asked:

How long do I have to wait to start drinking liquids after a tooth extraction?

5 doctors weighed in across 3 answers